- Treatments & Info
- Find a Doctor
- Ask a Doctor
- Before & After
I had VNUS (Radio Frequency Ablation and Microphlebetomy) under general anesthesia on 5/17/2012. I am experiencing leg weakness and some pain which is causing me to walk with a limp. Recovery seems to be harder than I expected. Is this normal?
Leg weakness is not normal after vein treatment. There should not be a lot of pain after treatment with the VNUS device or phlebectomy. You should talk to your doctor about it.
Nerve damage that could cause leg weakness is possible after either phlebectomy or small saphenous ablation. Although it usually resolves spontaneously, your treating physician can give you more accurate
Talk to your MD. Leg weakness is not usual after VNUS treatment.
Although some minimal leg discomfort is common after this procedure, I would not expect "weakness" of the leg, as the procedure does not affect the nerves or muscles of the leg. Please follow up with the physician that performed your procedure.
No, this is not usually seen with the procedure, but it can happen . You need to see you doctor.
Leg weakness is not a typical complication of the VNUS ClosureFast procedure. You need to be seeking evaluation by your treating physician rather than using this forum for this purpose.
It has only been four days since your procedure, and your response is not unusual. The leg weakness could be due to the pain. If your symptoms continue for longer than 10 days from the procedure then you should follow up with your physician.
No, it is not. If you are feeling weak, or unable to move foot specifically - contact the physician who performed the procedure.